# SDR 2023FA0000134

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N15255
- Make and model: Cessna 172S
- Aircraft serial: 172S10455
- Aircraft time: 10,640 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3140 · Central Computers
- Part: Efis
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON THE GROUND STARTED THE AIRCRAFT AND ALL THE ENGINE INDICATING INSTRUMENTS SHOWED RED X'S ON THE G1000. SHUT DOWN AIRCRAFT AND REPORTED PROBLEM TO MAINTINCE STAFF AND DOWNED THE AIRCRAFT FOR FURTHER FLIGHT OPERATIONS. MAINTINCE LOOKED AT THE ISSUE AND RECLEARED THE AIRCRAFT FOR FLIGHT OPERATIONS. STARTED THE AIRCRAFT AND DID RUN UP. ENGINE INDICATING INSTRUMENTS WERE REPORTING NORMAL. DURING CRUSE PART OF FLIGHT ENGINE INDICATING INSTRUMENTS WENT ALL RED X'S AND WE RETURNED TO THE AIRPORT. BEFORE LANDING AT AIRPORT ALL ENGINE INDICATING INSTRUMENTS RETURNED TO NORMAL OPERATION. INFORMED MAINTINCE OF THE PROBLEM.
